# SDR AALA202506043726

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 63,101 hours, 26,420 cycles
- Engine: Cfmint CFM567B242
- Engine time: 41,867 hours, 17,730 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Condition: Flamed Out
- Location: Nr 1
- Part time: 41,867 hours, 17,730 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HEARD LOUD POP NOISE ON TAKEOFF ROLL, ENGINE COMPRESSOR STALL DURING TAKEOFF. AIRCRAFT REJECTED TAKEOFF AT 110 KNOTS AND RETURN TO BLOCK SAFELY AT STL. C/W FIM 71-05-00-810-805-F00. FOUND FAN LOCKED UP AND WILL NOT MOVE. REMOVED AND INSTALLED SERVICEABLE NUMBER 1 ENGINE, PER WORK CARD 08L40072003.
